# SDR AALA202206177863

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 36,301 hours, 14,961 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE INDICATION LIGHT WITH ORAL WARNING AFT LEFT LAVATORY NO SMOKE OR FIRE DETECTIVE BY FLIGHT ATTENDANT. OPERATIONS CHECKED AFT/LEFT LAVATORY SMOKE DETECTOR PER B737 AMM 26-14-00-710-802. NO FAULT FOUND.
